# SDR CA011211027

- Difficulty date: September 21, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A310
- Engine: Ge CF680C2*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT ARRIVED WITH NR 1 ENGINEHI VIBRATION DURING TAXI. TROUBLESHOOTING WAS CARRIED OUT IAW MM 72-31-00 AND FOUND GREEN HYDRAULIC PUMP SHAKING & LEAKING. THE PUMP WAS REPLACED & CHECKED SERVICEABLE.
